# SDR DL72E952146

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LTR CK, NR 1 SLAT O/B STOP CASTING LOWER CHORD ANGLE CRACKED .25 INCH VISIBLE.  REPAIRED LWR CHORD ANGLE PER M/M 57-54-0.
